On Monday, the Main Pharmaceutical Inspectorate (GIF) issued an announcement about the withdrawal of another medicinal preparation from pharmacies. It is a popular drug for pulmonary hypertension.
GIF has decided to withdraw the medicinal product Tresuvi from the market. It is a preparation used in the treatment of patients diagnosed with idiopathic or hereditary pulmonary arterial hypertension. The main symptom of the condition is an increase in blood pressure in the arteries leading to the lungs. Patients have great difficulties with functioning in everyday life. They get tired quickly and are weak. They suffer from a dry, persistent cough and chest pain (especially during physical exertion). Hoarseness is also not uncommon. The treatment is symptomatic and leads to the relief of unpleasant symptoms (but does not eliminate the cause of the problem).
Tresuvi – recalled lot details
The Main Pharmaceutical Inspectorate withdrew one batch of the drug from the market. The entity responsible for its production is Amomed Pharma GmbH (Leopold-Ungar-Platz 2, 1190 Vienna, Austria). The announcement details the medicinal product:
Tresuvi, Treprostinilum, solution for infusion, 1 mg/ml
package content: 1 vial of 10 ml,
GTIN number: 05909991418618,
serial number: TREP0741,
expiry date: December 31, 2025
The decision is immediately enforceable. The drug was withdrawn from sale after the information provided by the manufacturer of the preparation reached GIF. Solid particles of unknown origin were detected in the solution (it is also not clear how they were formed), which may pose a threat to the health and life of patients.
After analyzing the available evidence, in connection with the finding of the quality defect referred to above, the Chief Pharmaceutical Inspector decided to withdraw the above-mentioned products from the market throughout the country. series of the medicinal product in question – we read in the communication of the Main Pharmaceutical Inspectorate.
This is yet another case of contamination of Tresuvi with an unidentified substance. We faced a similar situation in July 2023.
Source: GIF, viamedica.pl